# SDR 99ZZZX2289

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93689
- Make and model: Cessna 152
- Aircraft serial: 15285535
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: ;Plug
- Part number: LW11625
- Condition: Worn
- Location: Nr 1 Cyinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL CONTAMINATION OF OIL FILTER IN EXCESS OF LIMITS CONTAINED IN LYC SI 1492B.  FOUND FORWARD PISTON PIN PLUG IN NR 1 CYLINDER EXCESSIVELY WORN DUE TO PISTON RING WEAR STEP SHAVING THE PLUG ON EACH STROKE.  FOUND GALLING ON UPWARD FACING PISTON SKIRTS.  FOUND PISTON RING WEAR STEP TO BE GREATER ON FOWARD FACING SIDE OF CYLINDER GIVING THE APPEARANCE THE PISTON IS NOT RUNNING TRUE IN THE CYLINDER.
